| Model Number |
M00545840 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of cutting wire break.
Event or Problem Description
It was reported to boston scientific corporation that a rx needle knife xl was attempted to be used during a cutting of a stricture procedure performed on an unknown date.During the procedure, the knife broke off during a case when the physician was cutting through a scar and stricture.It was reported that no part of the cutting wire detached and fell into the patient.The procedure was completed with another rx needle knife xl.There were no patient complications reported as a result of this event.